Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A quadrilateral-free arrangement of sixteen lines

Author: G. J. Simmons
Journal: Proc. Amer. Math. Soc. 34 (1972), 317-318
MSC: Primary 50D20
MathSciNet review: 0295191
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Grünbaum, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967, pp. 397-400. MR 37 #2085.
  • [2] S. Roberts, On the figures formed by the intercepts of a system of straight lines in a plane, and on analogous relations in space of three dimensions, Proc. London Math. Soc. 19 (1889), 405-422.
  • [3] Combinatorial structures and their applications, Proceedings of the Calgary International Conference on Combinatorial Structures and their Applications held at the University of Calgary, Calgary, Alberta, Canada, June, vol. 1969, Gordon and Breach, Science Publishers, New York-London-Paris, 1970. MR 0263646

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D20

Retrieve articles in all journals with MSC: 50D20

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society